MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG PNEUMO SURE HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG PNEUMO SURE HIGH FLOW INSUFFLATOR; INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040600
Medical Device Problem Codes Increase in Pressure (1491); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during a case the insufflator was not giving an accurate pressure or flow reading that caused over distension of the patient.They had to shut the insufflator off and start an open case.
 
Additional Manufacturer Narrative
According to what was reported, the device was not available for evaluation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: inaccurate pressure or flow reading.Probable root cause: 1.Pressure sensor malfunction / out of calibration.2.Software malfunction.3.Use error.4.System design.5.Unwanted movement of internal components / wiring.6.Pressure button does not disengage.7.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.8.Venting valve system or overpressure alarm failure.9.Safety valve or regulator malfunction.10.Hpu or lpu assembly malfunction.11.Ppv failure.The reported failure mode will be monitored for future reoccurrence.Added initial reporter phone number and initial reporter postal code.
 
Event or Problem Description

Brand Name
PKG PNEUMO SURE HIGH FLOW INSUFFLATOR
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21860549
Report Number0002936485-2025-00349
Device Sequence Number7842122
Product Code HIF
UDI-Device Identifier07613327063219
UDI-Public07613327063219
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown